Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2017 Vol. 7 No. 4


PagesTitle and authors
289-300Global asymptotic stability of an SIS epidemic model with variable population size and a delay
Jaafar El Karkri; Khadija Niri
DOI: 10.1504/IJDSDE.2017.10008428

301-315Almost periodic solutions for a Volterra model with mutual interference and Beddington-DeAngelis functional response
Zhouhong Li; Li Yang
DOI: 10.1504/IJDSDE.2017.10008431

316-327Oscillation theorems for second-order non-linear differential equation with a non-linear neutral term
Sivaraj Tamilvanan; Ethiraju Thandapani; Said R. Grace
DOI: 10.1504/IJDSDE.2017.10008432

328-352Vibrations under moving distributed loads of a non-prismatic prestressed Rayleigh beam
Emem Ayankop Andi
DOI: 10.1504/IJDSDE.2017.10008434

353-367Transformation techniques and positive solutions for some second-order four-point impulsive boundary value problems
Yanhua Gu
DOI: 10.1504/IJDSDE.2017.10008435